Communications in Mathematical Physics

Resonances en limite semiclassique et exposants de Lyapunov

C. Gérard and J. Sjöstrand

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 116, Number 2 (1988), 193-213.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161300

Mathematical Reviews number (MathSciNet)
MR0939046

Zentralblatt MATH identifier
0698.35118

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 58F15 58G25 81C05

Citation

Gérard, C.; Sjöstrand, J. Resonances en limite semiclassique et exposants de Lyapunov. Comm. Math. Phys. 116 (1988), no. 2, 193--213. https://projecteuclid.org/euclid.cmp/1104161300


Export citation